# SDR ASAA2023111946237

- Difficulty date: November 19, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N214AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 60579
- Aircraft time: 16,190 hours, 5,168 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78233001 FOUND FWD EXIT LIGHT, FWD LEFT EXIT LIGHT, OUTSIDE L1 DOOR LIGHT, AFT EXIT LIGHT, AFT LEFT EXIT LIGHT, OUTSIDE R1 DOOR LIGHT ARE INOP. GROUNDED - YES. REPLACED M1675 AND M1673 EMERG BATT PACK ASSY, OPS NML REF WDM 33-51-12.
